Alert archive / Washington / River Flood Warnings in 2012

River Flood Warning 7, NWS Pendleton, OR

June 5, 2012Yakima County, Washington

NWS Pendleton, OR issued this river flood warning at Jun 5, 2012, 10:32 AM PDT for Yakima County, Washington. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2012, 10:32 AM PDT (17:32 UTC)
Expired
Jun 7, 2012, 2:10 PM PDT
In force
52 hr
Issued by
NWS Pendleton, OR
Flood severity
Minor

County Yakima County, WA

The radar

The Pendleton radar (KPDT), 169 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Naches River near Naches (NACW1).

Action stage
16 ft
Minor stage
17.8 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12494000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WGUS46 KPDT 051732
FLWPDT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
1032 AM PDT TUE JUN 5 2012

...THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON...

  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-060532-
/O.NEW.KPDT.FL.W.0007.120605T1732Z-000000T0000Z/
/NACW1.1.ER.120605T0141Z.120606T0600Z.000000T0000Z.NO/
1032 AM PDT TUE JUN 5 2012

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NACHES RIVER NEAR NACHES.
* AT  9:45 AM TUESDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  IN THE VICINITY OF THE RAMBLERS PARK LEVEL WEST OF YAKIMA.
  THE RIVER IS EXPECTED TO RISE TO NEAR 16.5 FEET BY EARLY
  WEDNESDAY AND THEN REMAIN ABOVE THE 16 FEET LEVEL THROUGH
  SATURDAY.  

$$
9 follow-up statements
076 
WGUS86 KPDT 052153
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
253 PM PDT TUE JUN 5 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON..
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-060953-
/O.CON.KPDT.FL.W.0007.000000T0000Z-000000T0000Z/
/NACW1.1.ER.120605T0141Z.120606T0600Z.000000T0000Z.NO/
253 PM PDT TUE JUN 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL FURTHER NOTICE.
* AT  2:45 PM TUESDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET 
  BY EARLY WEDNESDAY AND THEN FALL BACK TO NEAR 16.2 BY EARLY
  FRIDAY.  THE RIVER IS EXPECTED TO REMAIN ABOVE THE 16.0 FOOT 
  LEVEL THROUGH EARLY SUNDAY. 
    
$$
915 
WGUS86 KPDT 060410
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
910 PM PDT TUE JUN 5 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON..
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-061610-
/O.CON.KPDT.FL.W.0007.000000T0000Z-000000T0000Z/
/NACW1.1.ER.120605T0141Z.120606T0600Z.000000T0000Z.NO/
910 PM PDT TUE JUN 5 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL FURTHER NOTICE.
* AT  8:15 PM TUESDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  TONIGHT THEN BEGIN FALLING.

$$
875 
WGUS86 KPDT 061348
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
648 AM PDT WED JUN 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON..
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-070148-
/O.CON.KPDT.FL.W.0007.000000T0000Z-000000T0000Z/
/NACW1.1.ER.120605T0141Z.120606T0130Z.000000T0000Z.NO/
648 AM PDT WED JUN 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL FURTHER NOTICE.
* AT  6:15 AM WEDNESDAY THE STAGE WAS 16.4 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 16.1 FEET 
  BY EARLY TOMORROW. THE RIVER WILL THEN REMAIN NEAR THE 16 FOOT
  LEVEL THROUGH LATE SATURDAY. 
* AT 16.0 FEET, MINOR FLOODING WILL BE TAKING PLACE ALONG THE
  RAMBLERS PARK LEVEE WEST OF YAKIMA. 

$$
383 
WGUS86 KPDT 061743
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1043 AM PDT WED JUN 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-070543-
/O.EXT.KPDT.FL.W.0007.000000T0000Z-120616T1105Z/
/NACW1.1.ER.120605T0141Z.120606T0130Z.120616T0505Z.NO/
1043 AM PDT WED JUN 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL SATURDAY JUNE 16.
* AT 10:15 AM WEDNESDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY BEFORE MIDNIGHT.
* AT 16.0 FEET, MINOR FLOODING WILL TAKE PLACE ALONG THE RAMBLERS 
  PARK LEVEE, WEST OF YAKIMA.

$$
917 
WGUS86 KPDT 061824
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1124 AM PDT WED JUN 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON..
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-070624-
/O.CON.KPDT.FL.W.0007.000000T0000Z-120616T1105Z/
/NACW1.1.ER.120605T0141Z.120606T0130Z.120616T0505Z.NO/
1124 AM PDT WED JUN 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL SATURDAY JUNE 16.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY BEFORE MIDNIGHT.
* AT 16.0 FEET, MINOR FLOODING WILL TAKE PLACE ALONG THE RAMBLERS 
  PARK LEVEE, WEST OF YAKIMA.

&&

LAT...LON 4670 12068 4667 12061 4661 12052 4662 12062 4671 12073

$$
207 
WGUS86 KPDT 062111
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
211 PM PDT WED JUN 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON..
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-070911-
/O.CON.KPDT.FL.W.0007.000000T0000Z-120616T1105Z/
/NACW1.1.ER.120605T0141Z.120606T0130Z.120616T0505Z.NO/
211 PM PDT WED JUN 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL FRIDAY MORNING
* AT  1:15 PM WEDNESDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  BY EARLY THURSDAY MORNING.
* AT 16 FEET, MINOR FLOODING MAY BE SEEN NEAR RAMBLERS PARK LEVEE
  WEST OF YAKIMA.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090

$$
218 
WGUS86 KPDT 070537
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1037 PM PDT WED JUN 6 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON..
  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-071737-
/O.CON.KPDT.FL.W.0007.000000T0000Z-120616T1105Z/
/NACW1.1.ER.120605T0141Z.120606T0130Z.120615T1800Z.NO/
1037 PM PDT WED JUN 6 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL THURSDAY MORNING.
* AT  9:45 PM WEDNESDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  BY EARLY THURSDAY MORNING.
* AT 16 FEET, MINOR FLOODING MAY BE SEEN NEAR RAMBLERS PARK LEVEE
  WEST OF YAKIMA.


&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090


$$
217 
WGUS86 KPDT 071646
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
946 AM PDT THU JUN 7 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-080446-
/O.EXT.KPDT.FL.W.0007.000000T0000Z-000000T0000Z/
/NACW1.1.ER.120605T0141Z.120606T0130Z.000000T0000Z.NO/
946 AM PDT THU JUN 7 2012

THE FLOOD WARNING CONTINUES FOR
  THE NACHES RIVER NEAR NACHES.
* UNTIL FURTHER NOTICE.
* AT 9:45 AM THURSDAY THE STAGE WAS 16.0 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE
  TODAY.
* AT 16 FEET, MINOR FLOODING MAY BE SEEN NEAR RAMBLERS PARK LEVEE
  WEST OF YAKIMA.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090


$$
150 
WGUS86 KPDT 072110
FLSPDT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
210 PM PDT THU JUN 7 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  NACHES RIVER NEAR NACHES AFFECTING YAKIMA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND, DON'T DROWN. NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY 
VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW 
FOR SAFE PASSAGE.  AS LITTLE AS ONE FOOT OF WATER ON THE ROAD CAN 
MOVE MOST VEHICLES OFF THE ROAD.


ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PDT


&&

WAC077-072140-
/O.CAN.KPDT.FL.W.0007.000000T0000Z-000000T0000Z/
/NACW1.1.ER.120605T0141Z.120606T0130Z.000000T0000Z.NO/
210 PM PDT THU JUN 7 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE NACHES RIVER NEAR NACHES.
* AT  1:45 PM THURSDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 16.0 FEET.
* THE NACHES RIVER IS EXPECTED TO REMAIN AROUND 15.8 FEET
  THROUGH FRIDAY AND THE SLOWLY DECREASE TO NEAR 15.5 FEET
  BY SUNDAY.

&&

LAT...LON 4682 12075 4666 12044 4655 12059 4672 12090


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this river flood warning went out at Jun 5, 10:15 AM PDT, 17 minutes earlier.

Area forecast discussion, Jun 5, 10:15 AM PDT, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1015 AM PDT TUE JUN 5 2012

.SHORT TERM...UPDATE...AN ELONGATED, NEGATIVELY TILTED UPPER TROUGH
WILL SLOWLY LIFT NORTHEAST ACROSS THE REGION TODAY. AREAS NORTH AND
EAST OF THE TROUGH AXIS WILL CONTINUE TO BE QUITE SHOWERY TODAY.
MEANWHILE AREAS SOUTH OF THE AXIS WILL SEE LESS SHOWER ACTIVITY DUE
TO WESTERLY FLOW. AS THE TROUGH LIFTS NORTHEAST, THIS WEST FLOW WILL
SPREAD OVER MORE OF THE AREA THIS AFTERNOON. THIS WILL LEAD TO A
REDUCTION OF SHOWER COVERAGE, ESPECIALLY IN THE LEE OF THE CASCADES.
THE EXCEPTION TO THE AFTERNOON REDUCTION WILL BE THE BLUE MOUNTAINS
WHERE THE WEST FLOW WILL MAINTAIN SHOWER COVERAGE DUE TO UPSLOPE
AFFECTS. SNOW LEVELS THIS MORNING RANGE FROM NEAR 4200 FEET TO NEAR
5000 FEET. BY AFTERNOON, SNOW LEVELS WILL RUN AROUND 5000 FEET
AREAWIDE. SNOW AMOUNTS WILL BE LIGHT WITH AROUND 1 INCH BELOW 5000
FEET ON GRASSY AREAS. SNOW ACCUMULATIONS ABOVE 5000 FEET WILL BE 1
TO 3 INCHES, MAINLY ON NON-ROAD SURFACES, WITH UP TO 5 INCHES AROUND
8000 FEET IN THE WALLOWA MOUNTAINS. WINDS WILL RUN 15 TO 30 MPH IN
MOST AREAS. WILL HAVE TO WATCH THE KITTITAS VALLEY FOR THE POTENTIAL
OF ADVISORY LEVEL WINDS (30-35 MPH). UPDATES THIS MORNING INVOLVED
ADJUSTMENTS TO ALL FORECAST PARAMETERS BASED ON CURRENT TRENDS. 90

.AVIATION...18Z TAFS...RAIN WILL WIND DOWN IN THE AFTERNOON IN THE
EASTERN HALF LEAVING DECREASING SHOWERS OVER THE MOUNTAINS AFTER 02Z
THIS EVENING. LOW STRATUS ALONG THE FOOTHILLS CAUSING POSSIBLE MVFR
CONDITIONS AT KALW AND KPDT THROUGH THE AFTERNOON.  AFTER 03Z VFR
CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. BROKEN TO OVERCAST
SKIES AT 4000 TO 9000 FEET AGL TODAY WILL BECOME SCATTERED TO BROKEN
ABOVE 6000 FEET AFTER 05Z TONIGHT. WEST TO SOUTHWEST WINDS WILL BE
INCREASING THIS MORNING TO 15 TO 25 KTS WITH GUSTS TO 35 KTS THROUGH
02Z THIS EVENING THEN BEGIN DECREASING AND WILL BE BELOW 15 KTS
AFTER 06Z.  93

&&

.LONG TERM...PREVIOUS DISCUSSION...THURSDAY WILL SEE THE NEXT UPPER
LOW APPROACH THE PACIFIC NORTHWEST COAST. A FRONT WILL MOVE IN AHEAD
OF THE LOW AND BRING MORE RAIN FRIDAY THROUGH SATURDAY. MODELS ARE
BRINGING IT IN FASTER THAN PREVIOUS RUNS SO HAVE STARTED THE RAIN
EARLIER ACROSS THE AREA. THE LOW WILL SLOWLY TRACK ACROSS THE AREA
THROUGH SATURDAY AFTERNOON BEFORE MOVING INTO IDAHO SATURDAY NIGHT.
SATURDAY LOOKS LIKE IT WILL HAVE A GREATER CHANCE OF RAIN THAN
FRIDAY AND THERE IS ENOUGH INSTABILITY FOR SOME THUNDERSTORMS OVER
THE EASTERN MOUNTAINS IN THE AFTERNOON AND EVENING. MODELS DISAGREE
AT THIS POINT WITH THE EUROPEAN MODEL BRINGING IN SOME WEAK RIDGING
SUNDAY THROUGH MONDAY NIGHT WITH A GENERALLY WESTERLY FLOW THAT
WOULD BE DRY ASIDE FROM SOME UPSLOPE SHOWERS IN THE MOUNTAINS. THE
GFS KEEPS A NORTHERLY FLOW OVER US SUNDAY AND SUNDAY NIGHT THEN
DEVELOPS A WEAK LOW OVER SOUTHERN OREGON AND NORTHERN CALIFORNIA
WITH A WESTERLY FLOW MONDAY NIGHT AND TUESDAY. THIS WOULD BE A DRY
PATTERN AS WELL. HAVE KEPT THE FORECAST DRY SUNDAY THROUGH TUESDAY
ASIDE FROM A SLIGHT CHANCE OF SHOWERS IN THE MOUNTAINS AT TIMES.
TEMPERATURES WILL BE WELL BELOW NORMAL IN THE 60S WITH MID 50S TO
MID 60S IN THE MOUNTAINS THURSDAY THROUGH SATURDAY THEN WARM TO THE
MID 60S TO MID 70S WITH 60S AND LOWER 70S IN THE MOUNTAINS BY MONDAY
AND TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  55  39  66  44 /  70  20  10  10
ALW  55  43  67  48 /  80  20  10  10
PSC  63  45  73  48 /  70  10  10  10
YKM  62  37  70  44 /  40  10  10  10
HRI  62  43  71  45 /  70  10  10  10
ELN  59  41  67  46 /  50  10  10  10
RDM  55  31  65  45 /  40   0  10  10
LGD  52  37  63  43 /  80  40  20  10
GCD  56  35  66  40 /  70  20  10  10
DLS  62  43  69  51 /  40  10  10  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLOOD WATCH UNTIL 5 PM PDT THIS AFTERNOON
     ORZ049-050-502-503-507-508.

WA...FLOOD WATCH UNTIL 5 PM PDT THIS AFTERNOON WAZ029-030.

&&

THREAT INDEX
TODAY : YELLOW
WEDNESDAY : GREEN
THURSDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/83/93
Hazardous weather outlook, Jun 5, 5:50 AM PDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
550 AM PDT TUE JUN 5 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
061245-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
550 AM PDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

FLOODING
     EAST SLOPES OF THE WASHINGTON CASCADES, FOOTHILLS OF THE BLUE
     MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
     WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
     THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS
     OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE
     SOUTHERN BLUE MOUNTAINS OF OREGON

A STRONG WEATHER SYSTEM WILL CONTINUE TO MOVE ACROSS THE REGION
TODAY WITH PERIODS OF RAIN WHICH MAY BE HEAVY AT TIMES. THE GREATEST
RAINFALL AMOUNTS WILL BE OVER THE BLUE MOUNTAINS FOOTHILLS AND
EASTWARD OVER THE AREAS LISTED ABOVE IN EASTERN OREGON AND EXTREME
SOUTHEAST WASHINGTON. STREAMS AND CREEKS ACROSS THESE AREAS ARE
EXPECTED TO HAVE SIGNIFICANT RISES...IF THEY HAVEN'T ALREADY RISEN
DUE TO INCREASED RUNOFF. THERE IS A POTENTIAL THAT SOME COULD RISE
TO OVER BANKFULL LEVELS AND CAUSE SOME MINOR FLOODING. WATER LEVELS
ARE EXPECTED TO RECEDE TONIGHT WHEN THIS WEATHER SYSTEM MOVES OUT OF
THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

DRIER CONDITIONS ARE EXPECTED FOR WEDNESDAY AND THEN THE NEXT
WEATHER SYSTEM WILL ARRIVE ON THURSDAY POSSIBLY BRINGING MORE
SHOWERY AND UNSETTLED WEATHER TO THE AREA. A SERIES OF WEATHER
DISTURBANCES WILL THEN KEEP INTERMITTENT UNSETTLED WEATHER OVER THE
REGION THROUGH THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Local storm report, Jun 5, 8:10 AM PDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
810 AM PDT TUE JUN 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       ESE UNION               45.21N 117.86W
06/05/2012  M1.50 INCH       UNION              OR   TRAINED SPOTTER

            24-HOUR RAINFALL TOTAL OF 1.50 INCHES MEASURED FROM 7 AM
            YESTERDAY TO 7 AM TODAY.

&&

POLAN

Nearby

River Flood Warnings in Washington, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.